Log In or Register to Join The Conversation!
Viewing 20 reply threads
  • Author
    Posts
    • #11114
      Cassie
      Participant

      I am struggling with lightheadedness/dizziness.  It comes in bouts of a couple days at a time.  I have tried Meclizine with little result.  I would really appreciate hearing from others about how they manage this symptom.  Thanks.

    • #11115
      Ed Tobias
      Keymaster

      Hi Cassie,

      Welcome to the forum. Yes, it occasionally happens to me. My episodes aren’t usually serious or long-lasting, so I just live with them. I’ve read about others who have much more serious problems. Hopefully, they’ll chime in here.

       

      Ed

    • #11129
      Cassie
      Participant

      Thank you for posting this, Ed.  I doubled my dose of Meclizine this morning, so hoping that helps some.  I have SPMS and this symptom started about a year ago off and on.  It seems to be more “on” recently and is beginning to affect my QOL as it limits me. 😢

    • #11130
      Faith
      Participant

      Hey Cassie,

      Well, this is the most extreme symptom I have. I have a bunch of large lesions on my spinal cord and cerebellum which cause intense dizziness on a daily basis. Over the past 4 years my drs have tried every prescription medication there is to combat this ,but none have worked.

      The only thing that helps me is gravol. Which I literally take every 4 hours non stop . I have to deal with the fact that it makes me drowsy. But if I don’t take it, the nauseousness is off the charts.

      I wish I had something better to tell you that would fix this for you. But gravol does help me. Also make sure you’re drinking enough water. Dizziness is a really tough symptom. I feel for ya girl.

      Take care,

      Faith

    • #11131
      Cassie
      Participant

      Thank you, Faith.  I’ll give diphenhydrinate a try:  I tried Meclizine because fatigue is one of my worst symptoms.  Fortunately, I have not experienced nausea with the lightheadedness, but I know some people get relief with Zofran.  I guess you’ve tried that, too. 😢

    • #11132
      Faith
      Participant

      Yes I tried it all. I have a lot of fatigue as well.  I need my two naps a day. You mentioned it affecting your quality of life and I completely get that. People often look at me, as I’m sure they look at you, and say “You don’t look sick”, but underneath our physical appearance we’re dealing with just trying to get around, and trying to make it through the day . It’s tough. I’m a singer, and I had to cancel a vocal rehearsal, an audition, and a tv interview this week because of my symptoms. It’s hard. I definetly understand.

    • #11137
      Darius Harris
      Participant
      • Yes. I catch what i must call vertigo. Its dow 80% or do since the Ocrevus initial infusion but any is horrible. I am trying Biotin these last 24 hours. I also am tryin Q10 and vitamins D3 and a B multi. As far as the dizzy balance walking…. Apple cider vinegar is the only thing the works half the time. Pot may help, seems like it did for the pain that i cant prove. Lol.
    • #11139
      Nancy
      Participant

      Was wondering how much Biotin does everyone take if any at all. Saw a few post were people were taken these. I take Baclofen 10 MG at night for left leg spastic  which is to early to tell if it’ working. I also have mild Vertigo. I have taken a full dose of Ocreves in March.  No improvement seen as yet but will know better in July after the MRI’s  of the whole cns and brain. Just counted  all my MRI discs and I have 10. I’m surprised I don’t glow somehow. 😁Also take B12 shots monthly because I am hypothyroid. My medical file looks like a small novel. Told my family to try an get it published for some extra cash because that’s all it will be worth.

    • #11147
      Cassie
      Participant

      I took 30 mg of Biotin/day for a year or so.  All it did for me was give me better fingernails.  The trial MD1003 was 300mg (10x the recommended dose).  Baclofen worked for the spasticity in my legs really well, but even at the lowest dose, made me dizzy. 😢

      • This reply was modified 2 years, 1 month ago by Cassie.
    • #11150
      Ed Tobias
      Keymaster

      I also use Baclofen (10mg) at night to help relax my jumpy/crampy legs. Sometimes it works better than others. I don’t use it during the day, or at a higher dose, because it relaxes my legs too much.

    • #11159
      Darius Harris
      Participant

      the thing with Biotin is it has to be taken in huge amounts to see any improvement, if any improvement is in the cards for a particular individual. I took 20K yesterday and today.. I will be adjusting it. My rationale is that if I flood my system with it (shock so to speak) that win I wean down my system will have a new presumed capacity or hunger for it. A very shaky theory, but hell I wasn’t doing anything anyway. lol Seems weird but I went to the doctor sans cane, (without) I listed a bit but as I am fond of saying. “Walking funny is far better than rolling perfectly.” (I missed the wheelchair by millimeters, figuratively)

      You can read about it here….   Obscenely high dosage of Biotin may help Multiple sclerosis sufferers.

      I have no idea of the linking etiquette here, so please give me warning before banishment moderator.

    • #11167
      Cassie
      Participant

      Haha, self experimentation gives you something to do.  Just make sure to drink lots of water.  I understand the high doses can cause headaches and heartburn.

    • #11177
      Darius Harris
      Participant

      That water thing I can vouch for, you need that … But other than that I would label it success. Either that or the Q10 – One of em pushed me over the hump. Nice to be out of dizzy pain. lol

       

    • #11210
      Cheryle Totten
      Participant

      I have Verigo as one of my worst symptoms.  I gave up driving because it comes on so suddenly sometimes.  I take Meclizine when I feel the slightest bit off knowing I’m in for a dizzy fun time.  I just started LDN (low dose naltrexone) and have to say it is a game changer.  Brain fog is lifted and My nighttime spasms in my back and legs is greatly reduced.  I was taking 2 7.50 ml of Vicodin and a cholonapin just to fall asleep.   I haven’t taken either in two months.  Until this post i didn’t think much about my dizziness so it’s helping that also.  Why it’s not given to us all is a mystery to me.

    • #11211
      Debi Wilson
      Member

      That’s great information Cheryle! Thank-you for sharing!

    • #11213
      Cassie
      Participant

      Thanks, Chereyle.  The Meclizine didn’t touch it, but the diphenhydrinate helped.  Of course it knocks me out, but sleeping is better than dizziness.  I’m glad LDN is helping you so much!

    • #11214
      Debra Hardy Drake
      Participant

      I am a little dizzy everyday. About once a month I wake up extremely off balance. It drives me crazy. I didn’t know there was anything I could take to help it. Luckily it usually runs its course and I wake up better the next day. I’ll ask my doctor about Naltrexone at my next visit. I’m sick of taking so many Rx but I’d like to try it when I have the bad days. Thanks for sharing!
      Debra

    • #11709
      Kenny Hanson
      Participant

      This is my worst symptom which I have had for the last 3 yrs. 24/7. It never goes away. I feels like you are drunk and not with it. I have been told by many drs that it’s something I’ll have to live with. It’s really hard to enjoy life living with this.

      • #11710
        Ed Tobias
        Keymaster

        Hi Kenny,

        Welcome to the MS Forums and thanks for jumping right in and commenting. I hope someone here can suggest something to help with your lightheadedness.

        Ed

    • #18167
      Jackie
      Participant

      Meclizine usually makes it worse and I’ve been told to try to not take it anymore by my ENT doctor, what usually works for me when I get dizzy is to just lay down for at least 30 mins, and what I try to do to prevent it is to just move slowly, and to not go back and forth too much and to not be in big crowds alone.

    • #19156
      LuAnn Sullivan
      Participant

      I too struggle with dizziness and loss of balance. Theses symptoms have been present for the past 3 years or so. I am 64 years old with SPMS. I thought the symptom was due to Fentanyl patch that I wear for chronic severe back pain. But after reading these comments I may be wrong. I also have been struggling with excessive sleepiness. I nap for 1-2 hours every afternoon even though I sleep 8-10 hours at night. Is this MS related too?

    • #19161
      Ed Tobias
      Keymaster

      LuAnn,

      Fatigue is a very common symptom of MS. There are medications, such as Provigil, that can be prescribed to help. Lightheadedness can also be a symptom. Have you talked to your neurologist about these problems?

      Ed

Viewing 20 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account